Save an additional 10% off & Free Delivery on Smoking​ | Use code QUIT10
T&Cs apply. Offer ends midnight 18/06/24. Single use only.

Home Icon
Paracetamol 250mg/5ml Oral Suspension 6 Years+ Sugar Free 200ml (Flavours Vary)  0059592
Everyday Low Prices

Product is currently unavailable

Paracetamol 250mg/5ml Oral Suspension 6 Years+ Sugar Free 200ml (Flavours Vary) Paracetamol 250mg/5ml Oral Suspension 6 Years+ Sugar Free 200ml (Flavours Vary)

200ml (Flavours Vary)  0059592

Out of stock

Email me when back in stock

£4.09
Out of stock
Pharmacy Line

Pharmacy Medicine

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.

Please note images are for illustration purposes and may differ from the product(s) you receive

Product details

Paracetamol 250Mg/5ml Oral Suspension 6 Years

How does Paracetamol Oral Suspension 6 Years work?

Paracetamol 250Mg/5ml Oral Suspension 6 Years has been specially formulated to relieve pain and feverishness in children over 6 years of age and also in adults who have difficulty in swallowing tablets.

It tastes great which means you won’t ever struggle to give your child the pain relief that they may need.

Approved by Claire Makey - Pharmacist on the 23/04/2021.
For more information, view our medical team

Warnings / Side effects Expand

DO NOT give Paracetamol Suspension if your child is taking any other paracetamol containing products, other flu, cold, cough or decongestant products

 DO NOT give Paracetamol Suspension to your child if he/she: • is allergic (hypersensitive) to paracetamol, or any of the other ingredients of Paracetamol Suspension . • weighs less than 4 kg • was born early before 37 weeks • is less than 2 months old If you are not sure about any of the above, please consult your doctor. Take special care with Paracetamol Suspension if • you do not get better, talk to your doctor • your child has serious kidney or liver problems • your child has an intolerance to some sugars.

 Taking other medicines Tell your doctor or pharmacist if your child is taking, or has recently taken, any other medicine, even those obtained without a prescription, but especially medicines which: • are to treat ‘flu’ or a cold, containing paracetamol and/or a decongestant.

Do NOT give with other paracetamol products. • thin the blood (e.g. warfarin) • control nausea and vomiting (e.g. domperidone or metoclopramide) • reduce levels of cholesterol and other fats in the blood (e.g. colestyramine) • treat epilepsy (e.g. anti-convulsants) If adults take this medicine the following additional warnings apply, you can use this medicine while you are taking oral contraceptives (”the pill”), but it may not work so well on your pain or fever. The effects of alcohol may be increased whilst taking Paracetamol Suspension.

Avoid alcohol while taking this medicine.

Pregnancy and breast-feeding This medicine is intended for use in children. If necessary, Paracetamol Suspension can be used during pregnancy. Ask your doctor or pharmacist for advice before taking any medicines during pregnancy or breast-feeding. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced or if you need to take the medicine more often.

 Driving and using machines This medicine is intended for use in children. However, it should be noted that Paracetamol Suspension is not expected to affect ability to drive or operate machinery.

 Important information about some of the ingredients of Paracetamol Suspension Paracetamol Suspension contains: • Ethanol: This medicinal product contains small quantities of ethanol (alcohol) less than 100 mg per 5 ml. (It contains up to 0.08 g of ethanol (alcohol) per 5 ml dose, equivalent to less than 2 ml beer or 1 ml wine per 5 ml dose). • Liquid Maltitol Syrup (E965): if your child has an intolerance to some sugars, contact your doctor before giving this medicine.


Like all medicines, paracetamol can cause side effects, although not everybody gets them. The side effects below may sometimes happen. If you have an allergic reaction to this medicine see a doctor straight away. An allergic reaction may include: n skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever. sudden wheezing, fluttering or tightness of the chest or collapse.

If you get any of the following side effects, stop taking this medicine and see your doctor as soon as possible:

 bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder) n severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation) n very rare cases of serious skin reactions have been reported.

 Tell your doctor if you get any of these side effects:  Skin rash If paracetamol is taken for a long time, it may lead to liver and kidney problems but if the right amount is taken over a short period of time there should be no problems.

Reporting of side effects If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/Yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine

Usage / Instructions Expand

Paracetamol 250Mg/5ml Oral Suspension 6 Years directions for use:

Up to 4 doses in 24 hours.

  • Children 6 - 8 years: one 5ml spoonful (large end)
  • Children 8 - 10 years: one 5ml spoonful (large end) one 2.5ml spoonful (small end)
  • Age: 10 – 12 years, Two 5 mL spoonful (large end)
  • Children 12-16: Two - three 5ml spoonfuls (large end)
  • Adults & Children over 16 years: Two - four spoonfuls (large end)

Taking this medicine Check the table below to see how much medicine to use 

 This medicine contains 250mg of paracetamol in one 5ml spoonful. 

 Take this medicine by mouth only. 

 Never give more medicine than shown in the table. 

 It is important to shake the bottle for at least 10 seconds before use. 

 Always use the spoon supplied with the pack.

Do not overfill the spoon. 

 Do not give this medicine with any other paracetamol-containing product.

If you take more paracetamol than you should (overdose):  Immediate medical advice should be sought in the event of an overdose, even if you or your child seem well, because of the risk of delayed, serious liver damage. Phone your doctor or go to your nearest accident and emergency department straight away.  There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur. If you forget to take this medicine: Take the next dose when needed

 Do not take a double dose to make up for a forgotten dose.

Ingredients Expand

Each 5ml of Paracetamol 250Mg/5ml Oral Suspension 6 Years :

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.09 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3.00 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

5
(5)
Review Stars
5
0
0
0
0

Customer reviews

5.00

Was this helpful? Yes(1)   No(0)
5.00

Was this helpful? Yes(1)   No(0)
5.00

Was this helpful? Yes(2)   No(0)
5.00

My 15 yr old daughter will not swallow tablets but (thankfully) has given this her seal of approval! Like Calpol but half the price.

Was this helpful? Yes(4)   No(0)
5.00

excellent price. I have 4kids and we found this worked as good as the leading brands but at half the price.

Was this helpful? Yes(4)   No(0)

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply